# SDR SWAA2013102221381

- Difficulty date: September 25, 2013
- Submitted: October 22, 2013
- Operation: Air carrier
- Aircraft: N968AT
- Make and model: Boeing 717-200
- Aircraft serial: 55029
- Aircraft time: 34,941 hours, 23,596 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 7940749
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME CORRODED AT STATION 870, BETWEEN LONGERON 28L TO LONGERON 28R.  REPAIRED FRAME IAW SRM.
